MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA FINECROSS MG CORONARY MICRO-GUIDE CATHETER; CATHETER, CONTINUOUS FLUSH

TERUMO CORPORATION, ASHITAKA FINECROSS MG CORONARY MICRO-GUIDE CATHETER; CATHETER, CONTINUOUS FLUSH
Model Number NC*F863A
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that involved finecross device was stuck in left anterior descending vessel during complex percutaneous coronary intervention procedure.The patient was scheduled for a percutaneous coronary intervention after turning down coronary artery bypass graft a year ago.Diffusely calcified left anterior descending appreciated with fluoroscopy.The finecross was inserted, viperwire inserted through fc, then when trying to remove the finecross, the md noticed the marker was not moving.The md/staff were not pulling on the mc.They determined that approximately 15 cm were left in the patient; and were unable to snare the device.The procedure was reported to be unsuccessful.A left main dissection was also noted.The patient went to emergency surgery for coronary artery bypass graft.The patient was reported to be in the icu in stable condition.

Brand Name
FINECROSS MG CORONARY MICRO-GUIDE CATHETER
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key8935793
Report Number2243441-2019-00078
Device Sequence Number11262599
Product Code KRA
UDI-Device Identifier04987350703163
UDI-Public04987350703163
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2019
Report Date (Section F) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberNC*F863A
Device Catalogue Number35-1430
Device Lot Number190409
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/12/2019
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer08/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATH; GUIDEZILLA; RUNTHROUGH; SPRINTER 1.5MM AND 2.0MM BALLOONS; VIPER WIRE; WHISPER
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/27/2019